# SDR IXXA20170216139

- Difficulty date: November 30, 2016
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. STRINGER-TIE CORRODED AT STATION 434 STRINGER 28L. FABRICATED NEW STRINGER CLIP IN ACCORDANCE WITH ENGINEERING DOCUMENT 47224FAB50. INSTALLED NEW PART IN ACCORDANCE WITH SRM 51-40-02.
